# SDR FJTA201212137011

- Difficulty date: December 13, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N701DA
- Make and model: Lear 35A
- Aircraft serial: 35A180
- Engine: Garrtt TFE73122B
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50030966
- Part serial: MAY984741
- Condition: Worn
- Location: Mlg
- Part time: 407 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, AFTER LANDING, FAILED TO STOP ON THE RUNWAY.  THE ACFT ROLLED OF THE END OF THE RUNWAY, APPROX 30 FT, CREW REPORTED T/R DEPLOYED BUT COULD NOT ADD POWER.  CREW ALSO REPORTED THEY HAD DIFFICULTY SLOWING THE ACFT DOWN.  MX REPORTED 2 BRAKES WORN TO PUBLISHED LIMITS.  THE OTHER BRAKES WERE WORN BEYOND LIMITS.  ADDITIONAL CHECKS AND INSPECTIONS ARE TO BE CARRIED OUT ON THE ACFT.
